# SDR AALA20120418009

- Difficulty date: April 14, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 59,959 hours, 30,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING/STATIC DISCHARGE AT FRAME STATION 144 AND LONGERON 14 RIGHT.  TRIMMED OUT DAMAGE AND INSTALLED EXTERNAL DOUBLER PER EA MD80-53-023130.
